# SDR SWAA2020010940295

- Difficulty date: January 7, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 32,756 hours, 55,169 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA30A1001
- Part serial: AA213622C
- Condition: Failed
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS FEED FUEL VALVE FAILED OPEN. / R&R FUEL TANK CROSS-FEED VALVE ACTUATOR PER MM.
